Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 9, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Nov 30, 2007, 3:38 PM CST for 24 counties in Texas. It took effect at Dec 1, 2007, 7:09 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2007, 3:38 PM CST (21:38 UTC)
- In effect from
- Dec 1, 2007, 7:09 AM CST
- Expired
- Dec 1, 2007, 6:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2399 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 302138 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 338 PM CST FRI NOV 30 2007 ...GUSTY SOUTHERLY WINDS ACROSS THE SOUTHERN TEXAS PANHANDLE AND SOUTH PLAINS SATURDAY... .GUSTY SOUTHERLY WINDS WILL DEVELOP ACROSS THE AREA SATURDAY AS A STRONG SURFACE LOW PRESSURE DEVELOPS OVER NORTHEAST COLORADO. ALTHOUGH CLOUD COVER WILL TEND TO LIMIT VERTICAL MIXING...THE TIGHT PRESSURE GRADIENT WILL SUPPORT ADVISORY LEVEL WINDS. LOCATIONS OVER THE SOUTHWEST PANHANDLE AND NORTHWEST SOUTH PLAINS...WHERE CLOUDS WILL CLEAR EARLIEST DURING THE AFTERNOON...SHOULD EXPERIENCE THE STRONGEST WINDS. TXZ021>025-027>030-033>035-011100- /O.NEW.KLUB.WI.Y.0009.071201T1700Z-071202T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH 338 PM CST FRI NOV 30 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST SATURDAY. SOUTHERLY WINDS ARE EXPECTED TO INCREASE INTO THE 30 TO 35 MPH RANGE BY LATE SATURDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. WIND GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE. THE WINDS WILL DIMINISH SLOWLY THROUGH THE EVENING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS74 KLUB 011309 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 709 AM CST SAT DEC 1 2007 ...STRONG WINDS TODAY WILL IMPACT THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND LOW ROLLING PLAINS... .STRONG AND GUSTY SOUTHERLY WINDS WILL DEVELOP ACROSS THE AREA TODAY AS A STORM SYSTEM MOVES INTO THE ROCKIES AND DEEP SURFACE LOW PRESSURE DEVELOPS OVER COLORADO. CLOUD COVER THIS MORNING WILL TEND TO LIMIT THE MIXING OF THE STRONGER WINDS ALOFT TO THE SURFACE. BUT BY MID MORNING...CLEARING SKIES AND THE TIGHT PRESSURE GRADIENT WILL RESULT IN INCREASING WIND SPEEDS. LOCATIONS OVER THE SOUTHWEST PANHANDLE AND NORTHWEST SOUTH PLAINS...WHERE CLOUDS WILL CLEAR EARLIEST...SHOULD EXPERIENCE THE STRONGEST WINDS. TXZ021>023-027>029-012115- /O.UPG.KLUB.WI.Y.0009.071201T1700Z-071202T0000Z/ /O.NEW.KLUB.HW.W.0004.071201T1500Z-071202T0000Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW 709 AM CST SAT DEC 1 2007 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TODAY... BECOMING SUSTAINED AROUND 35 TO 45 MPH BY LATE SATURDAY MORNING AND CONTINUING THROUGH THE AFTERNOON. WIND GUSTS UP TO 60 MPH WILL BE POSSIBLE. THE WINDS WILL DECREASE SLOWLY THROUGH THE EVENING HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. HIGH PROFILE VEHICLES CAN BE PARTICULARLY VULNERABLE TO STRONG CROSS WINDS AND THESE MOTORISTS SHOULD USE EXTREME CAUTION WHEN DRIVING ON EAST TO WEST ROADS TODAY. $$ TXZ026-031-032-036>044-012115- /O.EXB.KLUB.WI.Y.0009.071201T1500Z-071202T0000Z/ CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN- GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 709 AM CST SAT DEC 1 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. SOUTHERLY WINDS ARE EXPECTED TO INCREASE INTO THE 30 TO 35 MPH RANGE BY MID MORNING AND CONTINUE THROUGH THE AFTERNOON. WIND GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE. THE WINDS WILL DIMINISH SLOWLY THROUGH THE EVENING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ024-025-030-033>035-012115- /O.EXT.KLUB.WI.Y.0009.071201T1500Z-071202T0000Z/ BRISCOE-HALL-FLOYD-COCHRAN-HOCKLEY-LUBBOCK- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...MEMPHIS... TURKEY...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH 709 AM CST SAT DEC 1 2007 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. SOUTHERLY WINDS ARE EXPECTED TO INCREASE INTO THE 30 TO 35 MPH RANGE BY MID MORNING AND CONTINUE THROUGH THE AFTERNOON. WIND GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE. THE WINDS WILL DIMINISH SLOWLY THROUGH THE EVENING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KLUB 012057 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 257 PM CST SAT DEC 1 2007 ...STRONG WINDS TO CONTINUE ACROSS THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND LOW ROLLING PLAINS THIS AFTERNOON... .STRONG AND GUSTY SOUTHERLY WINDS HAVE DEVELOPED ACROSS THE AREA TODAY AS A POTENT STORM SYSTEM EMERGES INTO THE CENTRAL HIGH PLAINS AND ASSOCIATED SURFACE LOW HAS DEVELOPED ACROSS COLORADO. MIDDLE AND UPPER LEVEL CLOUD COVER HAS TENDED TO LIMIT MIXING...WITH THE BEST SUBSIDENCE REMAINING OVER NEW MEXICO. STILL..THE STRONG PRESSURE GRADIENT WILL SUPPORT ADVISORY LEVELS ACROSS THE AREA THROUGH THE REMAINDER OF THE AFTERNOON. TXZ021>023-027>029-020000- /O.CAN.KLUB.HW.W.0004.000000T0000Z-071202T0000Z/ /O.EXA.KLUB.WI.Y.0009.000000T0000Z-071202T0000Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW 257 PM CST SAT DEC 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH WILL BE POSSIBLE THROUGH THE REMAINDER OF THE AFTERNOON. THE WINDS WILL DIMINISH SLOWLY THROUGH THE EVENING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ024>026-030>044-020000- /O.CON.KLUB.WI.Y.0009.000000T0000Z-071202T0000Z/ BRISCOE-HALL-CHILDRESS-FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY- LUBBOCK-CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA-KENT- STONEWALL- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...MEMPHIS... TURKEY...CHILDRESS...FLOYDADA...LOCKNEY...MATADOR... ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR... GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST...JAYTON...ASPERMONT 257 PM CST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH WILL BE POSSIBLE THROUGH THE REMAINDER OF THE AFTERNOON. THE WINDS WILL DIMINISH SLOWLY THROUGH THE EVENING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KLUB 020009 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 609 PM CST SAT DEC 1 2007 TXZ021>044-020115- /O.EXP.KLUB.WI.Y.0009.000000T0000Z-071202T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS... SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST...JAYTON...ASPERMONT 609 PM CST SAT DEC 1 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ALLOWED THE WIND ADVISORY TO EXPIRE. SOUTHWESTERLY WINDS ACROSS MOST OF THE REGION HAVE SUBSIDED TO BELOW 15 MPH...HOWEVER WINDS ARE EXPECTED TO REMAIN BREEZY OVER THE EXTREME SOUTHWEST TEXAS PANHANDLE AND NORTHWEST SOUTH PLAINS THROUGH EARLY EVENING WITH SUSTAINED WIND SPEEDS BETWEEN 15 AND 25 MPH AND OCCASIONAL HIGHER GUSTS. HOWEVER...THESE WINDS ARE ALSO EXPECTED TO DIMINISH BY MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Nov 30, 3:23 PM CST, 15 minutes earlier.
Area forecast discussion, Nov 30, 3:23 PM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 323 PM CST FRI NOV 30 2007 .SHORT TERM... PLENTY OF THINGS TO CONSIDER FOR THIS FORECAST PACKAGE INCLUDING RAIN CHANCES TONIGHT AND SATURDAY AND WIND POTENTIAL SATURDAY. FIRST BOUT OF REFRESHING /ALBEIT LIGHT/ RAIN HAS NOW ALL BUT COME TO AN END OVER THE AREA...WITH ONLY A FEW VERY LIGHT SHOWERS OVER PORTIONS OF THE CENTRAL AND SOUTHERN ZONES. EXPECT THIS TO BE THE TREND THROUGH THE EVENING HOURS AS EARLIER LIFT MOVES OFF TO THE EAST. ALSO...AS OF 20Z...A COLD FRONT HAS MANAGED TO SAG SOUTHWARD THROUGH ALL BUT THE EXTREME SOUTHEAST CORNER OF THE CWA. MODEL GUIDANCE SUGGESTS THAT THE FRONT WILL MAKE ONLY A LITTLE MORE SOUTHWARD PROGRESS BEFORE STALLING OUT AND THEN RETREATING BACK NORTHWARD AND THIS IS SUPPORTED BY THE DIMINISHING 3HR PRESSURE RISES IN THE WAKE OF THE FRONT. LATEST WV IMAGERY SHOWS A POTENT SHORTWAVE DIVING DOWN THE CA COAST...AND THIS WAS HELPING TO EJECT UPPER LOW OFF THE BAJA WITH DISCERNIBLE NORTHEAST MOTION NOW NOTED. AS THE UPPER LOW OPENS AND ACCELERATES NORTHEAST...STRONG HEIGHT FALLS WILL INDUCE STRONG CYCLOGENESIS TO OUR NORTH...WITH A SURFACE LOW DEEPENING OVER NORTHERN CO EARLY SATURDAY BEFORE MOVING INTO SE NE BY LATE SATURDAY. THIS WILL INDUCE A STRONG LLJ TO DEVELOP AND RIDE UP OVER THE RETREATING FRONT...MEANING BETTER LIFT OVERNIGHT TONIGHT...WITH THE STRONGEST WWA ADVECTION OVER THE NORTHWEST HALF OF THE CWA. THIS WILL SUPPORT INCREASING SHOWER CHANCES BY 03Z...WITH CHANCES CONTINUING THROUGH SATURDAY MORNING AS STRONG MOISTURE ADVECTION PERSISTS. DURING PERIODS OF WEAKER LIFT...WILL ALSO SEE AREAS OF DRIZZLE AND FOG...THOUGH THE BREEZY CONDITIONS MAY OFFER ENOUGH MIXING TO KEEP VSBYS FROM DROPPING TOO LOW. RAIN CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST SATURDAY AFTERNOON AS MOISTURE BEGINS TO SHIFT EASTWARD AS THE SHORTWAVE TROUGH SLIDES BY TO THE NORTH. COULD EVEN SEE A LITTLE BIT OF THUNDER OVER THE CENTRAL AND EASTERN ZONES TOMORROW AFTERNOON WHERE SOME WEAK INSTABILITY IS PROGGED. THE OTHER CONCERN IS THE EXACT MAGNITUDE OF WIND SPEEDS SATURDAY. SOUTHERLY WINDS AND CLOUD COVER /LIMITED MIXING/ DO NOT PARTICULARLY FAVOR STRONG WINDS...BUT TIGHT GRADIENT AND MOS GUIDANCE SUGGEST WINDS WILL BE AOA ADVISORY LEVELS FOR AT LEAST THE SOUTHERN PANHANDLE AND CENTRAL AND NORTHERN SOUTH PLAINS. THE STRONGEST WINDS SHOULD BE OVER THE NORTHWEST ZONES WHERE SOME CLEARING IS EXPECTED BY MID AFTERNOON. HAVE GONE AHEAD AND ISSUED A WIND ADVISORY FOR THE ABOVE OUTLINED AREA FOR SUSTAINED WINDS OF 30-35 MPH /GUST OF 45-50/...THOUGH ADJACENT AREAS MAY WELL NEED TO BE INCLUDED BY FUTURE SHIFTS. NOT CERTAIN ABOUT MUCH BLOWING DUST GIVEN RELATIVELY LIMITED MIXING AND LOW-LEVEL MOISTURE /AND ANY RAIN THAT DOES FALL/...BUT CAN NOT RULE IT OUT EITHER...ESPECIALLY NEAR ANY OPEN DRY FIELDS. ADDITIONALLY...THE WINDS WILL BE ABOVE CRITICAL FIRE WEATHER VALUES...BUT MINIMUM RH VALUES SHOULD REMAIN ABOVE REQUIRED LEVELS FOR ANY FIRE WEATHER HIGHLIGHTS. TEMPERATURES TONIGHT SHOULD REMAIN MILD IN STRONG WAA REGIME...LIKELY EVEN RISING OVERNIGHT. HIGHS SATURDAY ARE TRICKY...AND WILL DEPEND ON EXACT AMOUNT OF CLEAR THAT DEVELOPS. HAVE GONE ON THE LOW SIDE OFF THE CAPROCK WHERE CLOUDS SHOULD HANG IN MOST OF THE DAY. .LONG TERM... LONG TERM PORTION OF THE FCST PRETTY QUIET AS UPPER TROUGH MIGRATES EWD AND RIDGE BUILDS ACROSS THE WESTERN CONUS. WILL HAVE TO WATCH A SERIES OF SHORT WAVE TROUGHS BREAK DOWN THE RIDGE TOWARD THE END OF THE PERIOD. WIND WILL BE A CONCERN AGAIN SUNDAY BEHIND SFC TROUGH/PACIFIC FRONT AND BEFORE FRONT WITH MODIFIED CANADIAN AIR MASS LATE SUNDAY. STRONG SUBSIDENCE AND CONTINUE TIGHT LOW TO MID LEVEL GRADIENT THROUGH MIDDAY WILL RESULT IN WEST WINDS APPROACHING WIND ADVISORY CRITERIA. HOWEVER AS THE CANADIAN FRONT SLIPS THROUGH THE PANHANDLE AND THE GRADIENT BEGINS TO SLACKEN...SHOULD SEE WINDS DIMINISH THROUGH THE MID TO LATE AFTERNOON HOURS. THIS SCENARIO WILL MAKE TEMPS A BIT TRICKY...BUT WILL GO WITH A DECENT GRADIENT FROM NW WHERE COOLER AIR MASS ENTERS MIDDAY AND THE SE WHERE EXTENDED PERIOD OF WNW DOWNSLOPING WILL HELP TEMPS PUSH TOWARD 70F BEFORE FRONT SLIPS THROUGH LATE IN THE DAY. TUESDAY WILL SEE A REBOUND IN TEMPS BEFORE A WEAK FRONT SLIPS INTO THE AREA. HOWEVER BEST PUSH OF COOLER AIR WILL NOT COME UNTIL LATER WEDNESDAY OR WEDNESDAY NIGHT. EVEN THEN AIR MASS WILL BE MODIFIED AND BULK OF COOL AIR WILL BE SHUNTED EAST OF THE AREA. WILL KEEP PRECIP CHANCES OUT OF THE FCST...BUT FIRST IN A SERIES OF SHORT WAVE TROUGHS WILL MOVE OVER THE PLAINS TOWARD THURSDAY. MODELS SUGGESTING AN INCREASE IN MID LEVEL MOISTURE AND SOME LIGHT QPF WILL STAY NORTH OF THE AREA. MAY END UP WITH ENOUGH CLOUD COVER ACROSS THE NORTH TO AFFECT TEMPS THERE THURSDAY AND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 43 67 38 57 28 / 70 30 10 0 0 TULIA 41 69 46 59 27 / 70 30 10 0 0 PLAINVIEW 43 69 45 60 28 / 70 40 10 0 0 LEVELLAND 50 69 46 62 30 / 70 40 10 0 0 LUBBOCK 51 69 49 64 30 / 60 40 10 0 0 DENVER CITY 54 69 48 62 31 / 70 40 10 0 0 BROWNFIELD 53 68 49 62 31 / 70 40 10 0 0 CHILDRESS 47 71 52 68 33 / 60 50 10 0 0 SPUR 52 70 52 68 31 / 50 50 10 0 0 ASPERMONT 58 71 56 69 33 / 50 40 10 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM TO 6 PM CST SATURDAY FOR THE FOLLOWING ZONES: TXZ021>025-027>030-033>035. && 23/07
Hazardous weather outlook, Nov 30, 6:03 AM CST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 603 AM CST FRI NOV 30 2007 TXZ021>044-011215- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 603 AM CST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOUTHWESTERLY WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH RANGE OVER THE EXTREME SOUTHWESTERN PANHANDLE AND THE NORTHWESTERN SOUTH PLAINS SATURDAY AFTERNOON. GUSTS COULD BE AS HIGH AS 50 MPH. PATCHY BLOWING DUST WILL ALSO BE POSSIBLE. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH THURSDAY.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.